Hokkaido Mathematical Journal

On nilpotent injectors of Fischer group $M(22)$

Mashhour Ibrahim MOHAMMED

Full-text: Open access

Abstract

The aim of this paper is to prove the following theorem:

Theorem 1: The nilpotent injectors of $M(22)$ are Sylow $2$-subgroups.

Article information

Source
Hokkaido Math. J., Volume 38, Number 4 (2009), 627-633.

Dates
First available in Project Euclid: 18 November 2009

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1258554237

Digital Object Identifier
doi:10.14492/hokmj/1258554237

Mathematical Reviews number (MathSciNet)
MR2561953

Zentralblatt MATH identifier
1183.20012

Subjects
Primary: 20E28: Maximal subgroups

Keywords
nilpotent injectors generalized fitting group

Citation

MOHAMMED, Mashhour Ibrahim. On nilpotent injectors of Fischer group $M(22)$. Hokkaido Math. J. 38 (2009), no. 4, 627--633. doi:10.14492/hokmj/1258554237. https://projecteuclid.org/euclid.hokmj/1258554237


Export citation